# SDR SWAA2016061452856

- Difficulty date: May 25, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 41,000 hours, 20,304 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL SPAR VERTICAL PRESSURE WEB CRACKED AT BS 663, LBL 33.  REPAIRED WEB IAW SRM.
